# SDR CVGA20190125002

- Difficulty date: January 23, 2019
- Submitted: January 25, 2019
- Operation: Air carrier
- Aircraft: N828DR
- Make and model: Cessna 560XL
- Aircraft serial: 5605774
- Aircraft time: 4,083 hours, 2,800 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Torque Tube
- Part number: 663400210
- Condition: Corroded
- Location: Rt Elevator
- Component: Elevator Assy
- Component part number: 6634200810
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RT ELEVATOR TORQUE TUBE HAS CORROSION. REFERENCE AMM 27-31-01 AND SRM 55-20-01.
